# SDR RAIA990513

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 2430 · DC Generating System
- Part: Power Supply
- Part number: 171BS1012
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7660 - JFK - STANDBY POWER SUPPLY SHOWS NO CHARGE.  MAINTENANCE REPLACED STANDBY POWER SUPPLY.  (M)
